# SDR CALA2025123012513

- Difficulty date: December 26, 2025
- Submitted: December 30, 2025
- Operation: Air carrier
- Aircraft: N47282
- Make and model: Boeing 737-8
- Aircraft serial: 61861
- Aircraft time: 11,283 hours, 3,803 cycles
- Engine: Cfmint LEAP1B28
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Fire
- Stage of operation: TX
- How discovered: O
- Nature of condition: A, B
- Precautionary procedure: O

## Discrepancy

ACFT TAXIED TO GATE AFTER ENGINE SHUTDOWN , NOTICED NR 1 ENGINE TAILPIPE FIRE, AFTER APPROX 3 MINS FLAME EXTINGUISHED TO SMOKE ONLY.  REF FIM 71-00 TASK 899 & AMM 78-11-03-210-801-G00 (601) FOR DISPOSITION, CURRENTLY 06 QTS OF OIL ADDED AND NR 2 OIL CONSUMPTION IS AT 0.14 QTS / HR.   PERFORMED CENTER VENT TUBE EXTENSION (CVTE) INSP IAW AMM 78-11-03-210-801-G00. NORMAL RESIDUAL OIL PUDDLES & COKED OIL IN CVTE & MIXER ASSEMBLIES. COKED WITHIN CROSS-SECTIONAL AREAS OF CVTE & MIXER ARE WELL BELOW NEGLIGIBLE LIMITS TO IMPACT ON THE VENT PERFORMANCE FOR ENGINE A-SUMP IAW AMM TASK 78-11-03-210-801-G00.  PERFORMED ENGINE SMOKE FROM CENTER VENT TUBE AFTER SHUTDOWN OF ENGINE 1,  FAULT ISOLATION IAW FIM 71-00 TASK 899. FUMES, SMOKE, OR OIL DROPS FROM THE CENTER VENT.  FUMES, SMOKE, OR OIL DROPS FROM THE CENTER VENT TUBE EXTENSION AFTER ENGINE SHUTDOWN IS A USUAL CONDITION, NO SPECIFIC MX ACTION NECESSARY IAW FIM 71-00 TASK 899. PERFORMED TEST NR 4, IDLE LEAK TEST IAW AMM 71-00-00-790-804-G00. DURING 10 MIN IDLE, ENGINE IS WITHIN OPS LIMITS IAW AMM 71-00-00-800-802-G00. AFTER ENGINE SHUTDOWN, REINSPECTED, NO FIRE DAMAGE TO THE CENTER VENT TUBE EXTENSION, NO FIRE DAMAGE TO SURROUNDING AREA.
